American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF

[2] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Binding and Branko Najman. A variational principle in Kre\u\i n space . Trans. Amer. Math. Soc. 342 (1994) 489-499. MR 1181181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1